# SDR YENA20090331030

- Difficulty date: March 30, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000090
- Aircraft time: 5,151 hours, 2,698 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Conditioned Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1263, BOS-AUS, DIVERTED TO IAD, COCKPIT AIR TO COLD CABIN AIR TOO HOT AND UNBEARABLE.  FOUND CONDITIONED AIR SUPPLY DUCT TO FORWARD CABIN DISCONNECTED AT H DUCT.  RE-SECURED SAME IAW AMM 21-20-03-400.  PERFORMED PAX CABIN TEMP CONTROL TEST IAW AMM 21-62-00-710.  OPS CHECK OK.  PERFORMED COCKPIT TEMP CONTROL TEST IAW AMM 21-61-00-710.  OPS CHECK OK.
